# SDR YENA2025082100856

- Difficulty date: August 19, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 02577
- Aircraft time: 74,267 hours, 26,669 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Deformed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DEFORMATION ON FRAME 73 BTW STR20R TO STR 20L AREA REAR FUSELAGE ; (RESOLVED ON W/O: 1391229 TASKCARD: NR-00040 ) REMOVED AND REPLACED DAMAGED FRAME 73 AND DAMAGED SHEAR WEBS/CLIPS LOCATED BTW STGR 20R TO STGR 20L AREA REAR FUSELAGE IAW A320 SRM 51-42-11, DWG# D53572510, R53570010 AND EA 53-0047-25 (COVER AND PARTS 1-2), AIRBUS RDAF 81633073/002/2025#A .  WORK EMBODIED ON AEROMAN NR 25 0452801* 2025 - 452801 W/O:2025 224/1.
